# SDR SWIA202404100009

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 46,689 hours, 40,223 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO R WINDOW HEAT CAUTION MESSAGE ON FINAL APPROACH AND FINDING CRACK IN RH SIDE WINDOW, RH COCKPIT SIDE WINDOW NEEDS TO BE REPLACED. (FILED CLOSED)REMOVED RH COCKPIT SIDE WINDOW IAW AMM 56-12-01.  (REF. CP 28066446 FOR INSTALLATION OF NEW SIDE WINDOW).
